# SDR WWMA9600026

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1379731L407
- Condition: Ruptured
- Location: Lt Acm
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, IN FLIGHT BOTH BLEEDS FAILED CAUSING THE CABIN TO DEPRESSURIZE.  UPON INVESTIGATION MAINTENANCE FOUND THE DUCT CONNECTING THE WATER SOCK TO THE ACM RUPTURED AND THE SAME DUCT ON THE RIGHT SIDE PARTICALLY DISCONNECTED, CAUSING A DECREASE IN AIR FLOW.  THE LEFT DUCT WAS REPLACED AND THE RIGHT DUCT WAS RECONNECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER PROBLEMS.
